MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not returned for evaluation.No replacement product needed at this time.Ask the customer to contact their healthcare provider due to the medical condition.Send customer test strips and control solution.Most likely underlying root cause: mlc-78- user hematocrit low.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call and to troubleshoot the product by running controls - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-0 blood glucose results.The expected fasting blood glucose test result range is undisclosed.The customer did not report any symptoms.No medical attention reported for the actual complaint.Customer mention that has anemia.During the call on (b)(6) 2018, a blood test was performed fasting by the customer and produced test results of 113 mg/dl using true metrix meter.Customer was able to obtain a blood glucose reading during the training at the time of the call.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.Customer also mention that was hospitalized on two different occasions.Customer states that on (b)(6) 2018, he was feeling sick, he checked his blood sugar and the results was 305 mg/dl fasting.Customer went to the er, at the er, his blood sugar was 205 mg/dl fasting.Customer was diagnosed with dka, he received iv fluids, monitored over night and was released on (b)(6) 2018 mg/dl there were no new recommendations or changes to treatment plan.On (b)(6) 2018 customer had an ulcer on the right big toe which he noticed to become worse.Customer went to the er.At the er, he was diagnosed with infection to the bone.Customer's right toe was amputated and later his right leg was also amputated.Customer was released from the hospital (b)(6) 2018.Customer does not believe that either hospitalizations were due to meter's malfunction.Customer decline replacement of products.Customer was only concerned with error message.Customer does not believe that the products are inaccurate.Customer is satisfied with the product.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7355594
Report Number1000113657-2018-00328
Device Sequence Number18977953
Product Code NBW
UDI-Device Identifier00010939719447
UDI-Public(01)00010939719447
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2703
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2018
Initial Report FDA Received Date03/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1